MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

VYAIRE MEDICAL VITAL SIGNS PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number VITAL SIGNS® PRESSURE INFUSOR
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the vital signs® pressure infusor experienced defective pressure bag.It will not hold air when inflated.As of this time, there is no information regarding patient harm with this reported event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VITAL SIGNS PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11988202
Report Number3004050971-2021-00020
Device Sequence Number3362887
Product Code KZD
UDI-Device Identifier10817357021308
UDI-Public(01)10817357021308
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® PRESSURE INFUSOR
Device Catalogue NumberIN800012
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight73